Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 101, NWS Houston/Galveston, TX

June 17, 2015Chambers County, Galveston County, Liberty County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 17, 2015, 5:21 PM CDT for Chambers County, Galveston County, Liberty County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 5:21 PM CDT (22:21 UTC)
Expired
Jun 17, 2015, 8:15 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Chambers County, TX, Galveston County, TX, Liberty County, TX

The radar

The Houston radar (KHGX), 46 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1428 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1428 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WGUS54 KHGX 172221
FFWHGX
TXC071-167-291-180115-
/O.NEW.KHGX.FF.W.0101.150617T2221Z-150618T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
521 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
  CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 815 PM CDT
    
* AT 519 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
  PRODUCING HEAVY RAIN MOVING NORTH ACROSS THE WARNED AREA. RAINFALL 
  AMOUNTS 3 TO 5 INCHES HAS FALLEN. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY. STREETS AND LOW LYING AREAS MAY FLOOD WITH ANY 
  ADDITIONAL RAINFALL. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEACH CITY...MONT BELVIEU...ANAHUAC...OLD RIVER-WINFREE...COVE...
  HIGH ISLAND...BOLIVAR PENINSULA...WINNIE...CRYSTAL BEACH...
  STOWELL...GILCHRIST...ROLLOVER PASS...OAK ISLAND...WALLISVILLE AND
  HANKAMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2946 9462 2940 9471 2942 9472 2947 9465
      2955 9466 2953 9477 2964 9470 2976 9469
      2979 9474 2976 9481 2972 9486 2992 9495
      2992 9444 2989 9444 2989 9436 2956 9435

$$

!KP!

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:32 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 17, 3:32 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
332 PM CDT WED JUN 17 2015

.DISCUSSION...
EXTENDING THE FLOOD WATCH TO 11 PM.

VERY MOIST AIRMASS STILL IN PLACE AND FEEDING INTO THE AREA FROM
THE GULF THANKS TO TD BILL. STORMS THAT HAVE BEEN IN PLACE NEAR
CRP AND THE GULF WATERS TO A COMBINATION OF S/W OVER MEXICO AND
THE CONVERGENCE ON THE FAR SOUTH FLANK OF BILL MERGING INTO THE
TROPICAL MOISTURE WHICH ARCS AROUND INTO CHAMBERS COUNTY AND UP
INTO NEWTON/JASPER COUNTIES. THE MOISTURE STILL FLOWING BACK INTO
SETX AND WITH THE INCOMING MEXICO S/W THINK THAT IT IS A GOOD IDEA
TO EXTEND THE FLASH FLOOD WATCH TO 11 PM. RAINS THOUGH INTENSE AT
TIMES SHOULD BE MORE OF A WIDE SCATTERED TO ISOLATED NATURE
TONIGHT...FIRST ACROSS THE SOUTH AND EAST LATE AFTERNOON AND
EVENING SWITCHING TO THE NORTHERN AREAS OVERNIGHT. INSTABILITY
DEVELOPING NEAR AUSTIN SPREADING EASTWARD WITH AFTERNOON HIGHS OF
90+ AND 72-75 DEWPOINTS SHOULD SPREAD INTO THE NORTHERN AREAS THIS
EVENING AND BE FUEL FOR STORMS MAYBE EVEN SOME STRONG STORMS.
RAINFALL TOTALS WILL LIKELY HAVE A VERY BROAD RANGE...MANY SITES
LESS THAN 0.25" BUT SOME ISOLATED AREAS OF 2 TO 5 INCHES POSSIBLE
FROM THIS AFTERNOON THROUGH LATE EVENING. YESTERDAYS SOAKING
COMBINED WITH TODAYS RAINS HAS DONE A GREAT JOB OF SATURATING THE
SOIL SO RUNOFF WILL BE EASY AND PLENTIFUL IF HEAVY RAINS DEVELOP.

THE BEST CONVERGENCE REMAINS OVER THE NORTH THURSDAY AND SO WILL
KEEP POPS HIGHER NORTH AND LOWER ACROSS THE SOUTH WITH THE
CONTINUED THREAT OF HEAVY RAIN BUT AGAIN MORE ISOLATED IN NATURE.

RAIN CHANCES DO DECREASE GOING THROUGH THE WEEKEND AS RIDGING
BUILDS IN FROM THE EAST AND SHEAR AXIS RETREATS INTO THE HILL
COUNTRY BY SUNDAY NIGHT. THIS SHOULD LIMIT RAIN AND LEAD TO
TEMPERATURES BACK INTO THE 90S. GREATER RAIN CHANCES WILL LIKELY
RETURN TO THE REGION AS MOISTURE POOLED OVER THE GULF FINALLY
MOVES INTO TEXAS LATE WEDNESDAY THROUGH FRIDAY AS UPPER RIDGE
OVER THE GULF RETREATS EASTWARD.

.RIVERS...
MANY OF THE RIVERS IN THE SOUTHWESTERN PORTIONS OF SOUTHEAST TEXAS
ARE FORECAST TO RISE TO MODERATE FLOOD LEVELS AND SOME TO MAJOR
AND EVEN THREATENING RECORD LEVELS. THE FLOODING ON THE MUSTANG
BASIN IS NEARING HISTORIC LEVELS WITH HIGHWAY 59 CLOSED AND
REROUTED AS WELL AS MANY HOUSES CUT OFF.

45

&&

.MARINE...
TROPICAL DEPRESSION BILL CONTINUES TO LIFT AWAY WITH BANDS OF
SHOWERS REMAINING BEHIND. TAF SITES RELATIVELY QUIET IN BETWEEN RAIN
AREAS TO THE EAST AND WEST. AS BILL LIFTS NORTH AND RIDGE OF HIGH
PRESSURE BUILDS IN FROM THE EAST...WILL SEE PRESSURE GRADIENT OVER
THE MARINE AREA SLACKEN SOME ALLOWING FOR WINDS...SEAS AND STORM
TIDES TO ONLY GRADUALLY DECREASE. HOWEVER WILL STILL MAINTAIN
PERSISTENT ONSHORE FLOW ON WESTERN FLANK OF THE HIGH...GENERALLY 10
TO 15 KNOTS...THROUGH THE FORECAST PERIOD. SEAS CURRENTLY RUNNING 5
TO 6 FEET AT BUOYS 19 AND 35. SHOULD DROP A FOOT OR SO BY TOMORROW
AND ANOTHER FOOT BY THE WEEKEND.
46
&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      74  88  74  89  74 /  80  60  10  20  10
HOUSTON (IAH)              76  89  75  90  75 /  60  20  20  50  10
GALVESTON (GLS)            80  87  79  86  80 /  60  20  20  30  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT ADVISORY UNTIL 5 AM CDT THURSDAY FOR THE FOLLOWING
     ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: GALVESTON BAY.

&&

DISCUSSION...45
MARINE/AVIATION...46
Hazardous weather outlook, Jun 17, 7:28 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
728 AM CDT WED JUN 17 2015

GMZ330-335-350-355-370-375-181230-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
728 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ELEVATED WINDS AND SEAS WILL PERSIST THROUGH MUCH OF THE DAY.
ABOVE NORMAL SURF AT AREA BEACHES WILL PRODUCE A HIGH RISK OF
RIP CURRENTS. WATER LEVELS 1 TO 2 FEET ABOVE NORMAL AND WAVE
ACTION WILL RUN UP THE BEACH AND COULD APPROACH THE LOWEST LYING
ROADWAYS AROUND TIMES OF HIGH TIDE LATER THIS MORNING AND PRODUCE
MINOR OVERWASH. IF GOING TO THE BEACH BE SURE TO ASK AND FOLLOW
ADVICE OF BEACH PATROL OFFICIALS AND LIFEGUARDS. ALWAYS SWIM NEAR
A LIFEGUARD AND AWAY FROM PIERS...JETTIES AND ROCK GROINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AFTER THURSDAY'S ONSHORE WINDS DIE OUT PER THE NORTHEAST EXIT OF
THE REMNANTS OF BILL...NO SIGIFICANT WEATHER HAZARDS ARE EXPECTED
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE LOCAL
MEDIA...LAW ENFORCEMENT...OR THE LOCAL NATIONAL WEATHER SERVICE
OFFICE.

TXZ176>178-195>200-210>214-226-227-235>238-181230-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-SAN JACINTO-WALKER-WALLER-WASHINGTON-WHARTON-
728 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

...A FLASH FLOOD WATCH IS IN EFFECT TODAY...

FEEDER BANDS FORMING SOUTH OF TROPICAL DEPRESSION BILL MOVING
NORTH INTO THE SOUTHERN PLAINS WILL PRODUCE PERIODIC HEAVY
RAINFALL THAT WILL LEAD TO FLASH FLOODING EPISODES THROUGH THE
DAY INTO EVENING HOURS. SINCE BILL HAS MADE LANDFALL...4 TO NEAR
8 INCHES OF RAIN HAVE FALLEN OVER THE SOUTHWESTERN FORECAST AREA
COUNTIES SURROUNDING MATAGORDA BAY AND EXTENDING UP INTO AUSTIN
...WALLER...AND GRIMES COUNTIES. ADDITIONAL RAINFALL OF 1 TO 2
INCHES PER HOUR...WITH LOCALLY 3 TO 5 INCH AMOUNTS...WILL GENERATE
FLOODING ISSUES. THESE HEAVY RAIN BANDS WILL BE PASSING ACROSS
HOUSTON METRO DURING THE DAYTIME HOURS...EXACERBATING THE FLASH
FLOODING THREAT...NOT ONLY FROM SHEET OR RUN-OFF FLOODING BUT
FROM RISES IN THE LOCAL WATERSHEDS. REMEMBER TO TURN AROUND...DONT
DROWN...WHEN ENCOUNTERING ANY WATER OF UNKNOWN DEPTH UPON LOCAL
ROADWAYS. THE CHANCE FOR FLOODING TRANSITIONS FROM THE SOUTHERN
FORECAST AREA EARLIER TODAY TO THE NORTHERN FORECAST AREA LATTER
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LINGERING RAINFALL FROM THE REMNANTS OF BILL ON THURSDAY SHOULD
NOT POSE ANY IMMEDIATE FLOODING THREAT. THERE ARE MODEST
PROBABILITIES OF RETURNING SHOWERS AND STORMS BOTH FRIDAY AND
SATURDAY THAT COULD INDUCE SHORT-LIVED NUISANCE FLOODING CONCERNS...
ESPECIALLY OVER THOSE COUNTIES THAT HAVE RECENTLY RECEIVED HIGH
RAINFALL ACCUMULATIONS FROM BILL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
LOCAL MEDIA...LAW ENFORCEMENT...OR THE LOCAL NATIONAL WEATHER
SERVICE OFFICE.

In the hours before

Local storm report, Jun 17, 1:55 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      WHARTON                 29.32N  96.10W
06/17/2015                   WHARTON            TX   DEPT OF HIGHWAYS

            SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 1160...FM
            441...FM 1300.

&&

EVENT NUMBER HGX1500396

DCH
Local storm report, Jun 17, 1:56 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
156 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      COLUMBUS                29.70N  96.55W
06/17/2015                   COLORADO           TX   DEPT OF HIGHWAYS

            SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 2761 EAST
            OF COLUMBUS...FM 2434...FM 532.

&&

EVENT NUMBER HGX1500397

DCH
Local storm report, Jun 17, 2:02 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      BELLVILLE               29.95N  96.26W
06/17/2015                   AUSTIN             TX   DEPT OF HIGHWAYS

            SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 2429 JUST
            SOUTH OF BELLVILLE....FM 2754 BETWEEN KENNEY AND
            BLEIBLERVILLE.

&&

EVENT NUMBER HGX1500398

DCH
Local storm report, Jun 17, 2:08 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
208 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   DEPT OF HIGHWAYS

            FM 1155 ROAD CLOSED DUE TO HIGH WATER...12 MILES EAST
            NORTHEAST OF BRENHAM.

&&

EVENT NUMBER HGX1500399

DCH
Local storm report, Jun 17, 2:14 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
214 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      NAVASOTA                30.39N  96.09W
06/17/2015                   GRIMES             TX   DEPT OF HIGHWAYS

            ROADS CLOSED DUE TO HIGH WATER...FM 3090 12 MILES NORTH
            OF NAVASOTA...FM 1774 JUST NORTH OF PLANTERSVILLE.

&&

EVENT NUMBER HGX1500400

DCH
Local storm report, Jun 17, 3:53 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
353 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TROPICAL STORM   PALACIOS                28.71N  96.24W
06/16/2015                   MATAGORDA          TX   ASOS

            KPSX PALACIOS AIRPORT REPORTED 29 KNOTS GUST 46 KNOTS
            OR 33 MPH GUST 53 MPH AT 1105AM CDT.

1148 AM     TROPICAL STORM   21 SSW PALACIOS         28.45N  96.40W
06/16/2015                   GMZ330             TX   TCOON

            TCOON PORT OCONNOR REPORT WINDS OF 36 KNOTS GUSTS 45
            KNOTS OR 41 MPH GUSTS 52 MPH WITH TS BILL LANDFALL AT
            1145 AM CDT.

1241 PM     TROPICAL STORM   19 E SAN LEON           29.47N  94.62W
06/16/2015                   GALVESTON          TX   MESONET

            CRAB LAKE MESONET SITE REPORTED WIND GUST OF 63 MPH.

0600 PM     TROPICAL STORM   ANGLETON                29.17N  95.43W
06/16/2015                   BRAZORIA           TX   LAW ENFORCEMENT

            TREES DOWN AND BLOCKING ROADS IN ANGLETON AND FIRE
            CREWS ARE REMOVING THEM. TIME ESTIMATED FOR DAMAGE.

0630 PM     TROPICAL STORM   EL CAMPO                29.20N  96.28W
06/16/2015                   WHARTON            TX   LAW ENFORCEMENT

            WHARTON COUNTY SHERIFFS OFFICE HAS RECIEVED NUMEROUS
            REPORTS OF TREES DOWN AT MANY LOCATIONS THROUGHOUT THE
            COUNTY.

0650 PM     TSTM WND DMG     N EDNA                  28.97N  96.65W
06/16/2015                   JACKSON            TX   LAW ENFORCEMENT

            CAR PORT BLOWN OFF

0651 PM     TSTM WND DMG     9 NNW EDNA              29.09N  96.70W
06/16/2015                   JACKSON            TX   LAW ENFORCEMENT

            AUTOMOBILE BLOWN OFF THE ROAD NEAR MORALES

0900 PM     TSTM WND DMG     6 NW SEALY              29.84N  96.22W
06/16/2015                   AUSTIN             TX   LAW ENFORCEMENT

            TREES DOWN ACROSS THE COUNTY FM 949 AT SWEARINGEN RD
            AND ON MILL CREEK RD

1000 PM     TSTM WND DMG     5 E BRENHAM             30.16N  96.31W
06/16/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            TREES DOWN IN CHAPPEL HILL

1235 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            ROAD IMPASSABLE AT 1100 ROCKPORT LANE DUE TO WATER UP
            TO 5 INCHES DEEP.

1235 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            BURLESON STREET CLOSED DUE TO HIGH WATER.

1235 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            WATER ON ROADWAY AT FM 390 AND QUEBE ROAD.

1245 AM     TROPICAL STORM   BRYAN                   30.67N  96.37W
06/17/2015                   BRAZOS             TX   LAW ENFORCEMENT

            TREES REPORTED DOWN IN TOWN.

0145 AM     FLASH FLOOD      NAVASOTA                30.39N  96.09W
06/17/2015                   GRIMES             TX   BROADCAST MEDIA

            FLOOD WATERS BEGINNING TO INUDATE LOCAL AREA ROADWAYS.

0300 AM     FLASH FLOOD      NAVASOTA                30.39N  96.09W
06/17/2015                   GRIMES             TX   DEPT OF HIGHWAYS

            ROADS CLOSED DUE TO HIGH WATER...FM 3090 12 MILES NORTH
            OF NAVASOTA...FM 1774 JUST NORTH OF PLANTERSVILLE.

0325 AM     FLASH FLOOD      SEALY                   29.77N  96.15W
06/17/2015                   AUSTIN             TX   BROADCAST MEDIA

            FLOODING HAS CAUSED IMPASSABLE ROADWAYS. TWO TO THREE
            FEET OF WATER BEING REPORTED UNDER LOCAL AREA
            UNDERPASSES.

0440 AM     FLASH FLOOD      8 NNE NAVASOTA          30.50N  96.04W
06/17/2015                   GRIMES             TX   LAW ENFORCEMENT

            FM 1774 A QUARTER MILE SOUTH OF FM 2819 AND FM 3090
            BETWEEN NAVASOTA AND ANDERSON ARE CLOSED DUE TO WATER
            OVER THE ROADWAY.

0530 AM     FLASH FLOOD      4 WSW LA WARD           28.83N  96.53W
06/17/2015                   JACKSON            TX   LAW ENFORCEMENT

            SECTIONS OF FM 1593 AROUND LOLITA ARE IMPASSABLE DUE TO
            HIGH WATER.

0530 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   DEPT OF HIGHWAYS

            FM 1155 ROAD CLOSED DUE TO HIGH WATER...12 MILES EAST
            NORTHEAST OF BRENHAM.

0700 AM     FLASH FLOOD      WHARTON                 29.32N  96.10W
06/17/2015                   WHARTON            TX   DEPT OF HIGHWAYS

            SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 1160...FM
            441...FM 1300.

0700 AM     FLASH FLOOD      BELLVILLE               29.95N  96.26W
06/17/2015                   AUSTIN             TX   DEPT OF HIGHWAYS

            SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 2429 JUST
            SOUTH OF BELLVILLE....FM 2754 BETWEEN KENNEY AND
            BLEIBLERVILLE.

0800 AM     FLASH FLOOD      COLUMBUS                29.70N  96.55W
06/17/2015                   COLORADO           TX   DEPT OF HIGHWAYS

            SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 2761 EAST
            OF COLUMBUS...FM 2434...FM 532.

1115 AM     FLASH FLOOD      EDNA                    28.97N  96.65W
06/17/2015                   JACKSON            TX   EMERGENCY MNGR

            STATE HIGHWAY 59 NORTHBOUND IS CLOSED FROM EDNA TO THE
            WHARTON COUNTY LINE.

1128 AM     FLASH FLOOD      EL CAMPO                29.20N  96.28W
06/17/2015                   WHARTON            TX   EMERGENCY MNGR

            STATE HIGHWAY 59 SOUTHBOUND FROM EL CAMPO THROUGH
            LOUISE TO JACKSON COUNTY LINE IS CLOSED DUE TO HIGH
            WATER.

&&

EVENT NUMBER HGX1500378 HGX1500377 HGX1500379 HGX1500381 HGX1500380
HGX1500390 HGX1500391 HGX1500392 HGX1500393 HGX1500382 HGX1500383
HGX1500384 HGX1500388 HGX1500386 HGX1500400 HGX1500385 HGX1500387
HGX1500389 HGX1500399 HGX1500396 HGX1500398 HGX1500397 HGX1500395
HGX1500394

DCH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:26 PM CDTWind AdvisoryHGXGalveston9 hr
Jun 16, 7:43 PM CDTFlash Flood WarningHGXAustin, Colorado, Wharton3 hr
Jun 16, 9:34 PM CDTRiver Flood WarningHGXJackson, Lavaca3 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXMatagorda, Wharton4 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXBurleson, Lee48 hr
Jun 16, 9:34 PM CDTRiver Flood WarningHGXBurleson, Lee4 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXJackson, Wharton58 hr
Jun 16, 10:43 PM CDTFlash Flood WarningHGXAustin, Colorado, Washington3 hr
Jun 16, 10:52 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Madison, Waller, Washington3 hr
Jun 16, 11:27 PM CDTAreal Flood AdvisoryHGXWharton63 min
Jun 16, 11:47 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Waller, Wharton3 hr
Jun 17, 12:52 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington, Wharton113 min
Jun 17, 1:26 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Waller, Washington2 hr
Jun 17, 1:58 AM CDTBeach Hazards StatementHGXBrazoria, Chambers, Galveston, Matagorda18 hr
Jun 17, 2:50 AM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Harris, Waller, Washington and 1 more3 hr
Jun 17, 3:08 AM CDTFlash Flood WarningHGXBrazos, Grimes, Harris, Madison, Waller, Washington3 hr
Jun 17, 3:34 AM CDTSpecial Weather StatementHGXJackson, Matagorda56 min
Jun 17, 3:39 AM CDTAreal Flood AdvisoryHGXJackson, Matagorda2 hr
Jun 17, 3:44 AM CDTSpecial Marine WarningHGX46 min
Jun 17, 4:32 AM CDTFlash Flood WarningHGXJackson, Matagorda, Wharton118 min
Jun 17, 5:04 AM CDTSpecial Marine WarningHGX86 min
Jun 17, 6:04 AM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Walker, Waller, Washington and 1 more86 min
Jun 17, 6:21 AM CDTAreal Flood AdvisoryHGXGalveston54 min
Jun 17, 6:24 AM CDTSpecial Marine WarningHGX36 min
Jun 17, 6:29 AM CDTFlash Flood WarningHGXJackson, Matagorda, Wharton2 hr
Jun 17, 6:40 AM CDTSpecial Marine WarningHGX95 min
Jun 17, 7:27 AM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Waller, Wharton93 min
Jun 17, 7:46 AM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty, Polk, San Jacinto119 min
Jun 17, 8:21 AM CDTFlash Flood WarningHGXAustin, Colorado, Jackson, Matagorda, Wharton114 min
Jun 17, 9:09 AM CDTRiver Flood WarningHGXColorado, Jackson, Wharton3 days
Jun 17, 9:09 AM CDTRiver Flood WarningHGXJackson, Wharton61 hr
Jun 17, 9:41 AM CDTRiver Flood WarningHGXAustin, Brazoria, Fort Bend, Waller9 days
Jun 17, 9:41 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend9 days
Jun 17, 9:49 AM CDTRiver Flood WarningHGXBrazos, Grimes, Madison5 days
Jun 17, 9:49 AM CDTRiver Flood WarningHGXBurleson, Washington37 hr
Jun 17, 9:56 AM CDTRiver Flood WarningHGXBrazoria8 days
Jun 17, 10:20 AM CDTFlash Flood WarningHGXColorado, Jackson, Wharton115 min
Jun 17, 10:57 AM CDTFlash Flood WatchHGXHouston, Polk, Trinity33 hr
Jun 17, 11:44 AM CDTAreal Flood AdvisoryHGXLiberty, Polk, San Jacinto2 hr
Jun 17, 12:01 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Waller, Washington, Wharton3 hr
Jun 17, 12:17 PM CDTFlash Flood WarningHGXColorado, Jackson, Matagorda, Wharton3 hr
Jun 17, 12:39 PM CDTFlash Flood WarningHGXLiberty, Polk3 hr
Jun 17, 1:44 PM CDTAreal Flood AdvisoryHGXChambers, Galveston, Liberty3 hr
Jun 17, 3:43 PM CDTFlash Flood WarningHGXLiberty, Polk3 hr
Jun 17, 5:33 PM CDTAreal Flood AdvisoryHGXChambers, Galveston, Harris, Liberty3 hr
Jun 17, 6:49 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris, Liberty116 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.